# SDR 01FDEA00403

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP LWR RUDDER, LWR THRUST HINGE RIB FOUND CRACKED AT FASTENER COMMON TO FIN REAR SPAR.  *S/D*  HFEC IND CRACK TERMINATED.  REMOVED, REPLACED AND FAB PER IAW FEDEX DRAWING SRM 27-55-005, SRM 51-30-2.
